On the empirical exploitation of consumers' profit functions in static analyses
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Charles M. Beach & James G. MacKinnon, 1977.
"Maximum Likelihood Estimation of Singular Equation Systems with Autoregressive Disturbances,"
276, Queen's University, Department of Economics.
- Beach, Charles M & MacKinnon, James G, 1979. "Maximum Likelihood Estimation of Singular Equation Systems with Autoregressive Disturbances," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(2), pages 459-64, June.
- Cooper, Russel J & McLaren, Keith R, 1996. "A System of Demand Equations Satisfying Effectively Global Regularity Conditions," The Review of Economics and Statistics, MIT Press, vol. 78(2), pages 359-64, May.
- Cooper, Russel J., 1994. "On the exploitation of additional duality relationships in consumer demand analysis," Economics Letters, Elsevier, vol. 44(1-2), pages 73-77.
- Browning, Martin, 1991. "A Simple Nonadditive Preference Structure for Models of Household Behavior over Time," Journal of Political Economy, University of Chicago Press, vol. 99(3), pages 607-37, June.
- Deaton, Angus S & Muellbauer, John, 1980. "An Almost Ideal Demand System," American Economic Review, American Economic Association, vol. 70(3), pages 312-26, June.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:72:y:2001:i:2:p:181-187. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.